# SDR ASMF200604011

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 38,661 hours, 31,800 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 947F9452
- Part serial: NS4148C
- Condition: Failed
- Location: Right
- Part time: 10,316 hours, 6,173 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AC CROSS TIE LIGHT TURNED ON.  AT PLATFORM, THE RIGHT GCU WAS REPLACED IAW MM 24-20-04, TESTED CORRECT IAW MM 24-20-00.
